DBLP BibTeX Record 'journals/dam/BonomoCD08'

@article{DBLP:journals/dam/BonomoCD08,
  author    = {Flavia Bonomo and
               Maria Chudnovsky and
               Guillermo Dur{\'a}n},
  title     = {Partial characterizations of clique-perfect graphs I: Subclasses
               of claw-free graphs},
  journal   = {Discrete Applied Mathematics},
  volume    = {156},
  number    = {7},
  year      = {2008},
  pages     = {1058-1082},
  ee        = {http://dx.doi.org/10.1016/j.dam.2007.05.048},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}